RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2004, Volume 76, Issue 2, Pages 286–299 (Mi mz97)  

This article is cited in 5 scientific papers (total in 5 papers)

Regularization of Birational Automorphisms

I. A. Cheltsov

University of Georgia

Abstract: An effective method for regularizing birational automorphisms of multidimensional algebraic varieties is suggested and applied explicitly to some three-dimensional Fano varieties and del Pezzo surfaces over an algebraically nonclosed field.

DOI: https://doi.org/10.4213/mzm97

Full text: PDF file (239 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2004, 76:2, 264–275

Bibliographic databases:

UDC: 512.66
Received: 20.01.2003
Revised: 23.05.2003

Citation: I. A. Cheltsov, “Regularization of Birational Automorphisms”, Mat. Zametki, 76:2 (2004), 286–299; Math. Notes, 76:2 (2004), 264–275

Citation in format AMSBIB
\Bibitem{Che04}
\by I.~A.~Cheltsov
\paper Regularization of Birational Automorphisms
\jour Mat. Zametki
\yr 2004
\vol 76
\issue 2
\pages 286--299
\mathnet{http://mi.mathnet.ru/mz97}
\crossref{https://doi.org/10.4213/mzm97}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2098998}
\zmath{https://zbmath.org/?q=an:1059.14019}
\transl
\jour Math. Notes
\yr 2004
\vol 76
\issue 2
\pages 264--275
\crossref{https://doi.org/10.1023/B:MATN.0000036763.78939.9f}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000223760500028}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-4043181334}


Linking options:
  • http://mi.mathnet.ru/eng/mz97
  • https://doi.org/10.4213/mzm97
  • http://mi.mathnet.ru/eng/mz/v76/i2/p286

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. A. Cheltsov, “Birationally superrigid cyclic triple spaces”, Izv. Math., 68:6 (2004), 1229–1275  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. I. A. Cheltsov, “Factoriality of nodal three-dimensional varieties and connectedness of the locus of log canonical singularities”, Sb. Math., 197:3 (2006), 387–414  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    3. Lin J.-L., “On Degree Growth and Stabilization of Three-Dimensional Monomial Maps”, Mich. Math. J., 62:3 (2013), 567–579  crossref  mathscinet  zmath  isi  scopus  scopus
    4. Lehmann B., Tanimoto Sh., “On the Geometry of Thin Exceptional Sets in Manin'S Conjecture”, Duke Math. J., 166:15 (2017), 2815–2869  crossref  mathscinet  zmath  isi  scopus
    5. Cantat S., “The Cremona Group”, Algebraic Geometry: Salt Lake City 2015, Pt 1, Proceedings of Symposia in Pure Mathematics, 97, no. 1, eds. DeFernex T., Hassett B., Mustata M., Olsson M., Popa M., Thomas R., Amer Mathematical Soc, 2018, 101–142  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:156
    Full text:45
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019